# SDR SWAA2019031230515

- Difficulty date: February 18, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 46,736 hours, 27,862 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A13212
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE WEB ALUMINUM ATTACH ANGLE CRACKED AT BS 663 ON THE INBOARD SIDE OF THE DRAIN SLOT THROUGH NUTPLATE FASTENER HOLE.  REPAIRED ANGLE IAW ER AND EA.
